Alert archive / Montana / Wind Advisories in 2009

Wind Advisory 13, NWS Billings, MT

November 25, 2009Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Nov 25, 2009, 2:59 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Nov 25, 2009, 9:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2009, 2:59 PM MST (21:59 UTC)
In effect from
Nov 25, 2009, 9:00 PM MST
Expired
Nov 26, 2009, 12:52 PM MST
In force
16 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2009-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2009-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 252159
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
259 PM MST WED NOV 25 2009

...STRONG WINDS WILL DEVELOP OVER THE UPPER YELLOWSTONE AND UPPER
STILLWATER RIVER VALLEYS TONIGHT...

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHEAST IDAHO AND LOW
PRESSURE OVER SOUTHERN CANADA WILL BRING STRONG WINDS TO THE UPPER
YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS TONIGHT AND EARLY
THURSDAY MORNING.

MTZ065-261200-
/O.NEW.KBYZ.WI.Y.0013.091126T0400Z-091126T2000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
259 PM MST WED NOV 25 2009

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM MST
THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO A RANGE OF 30 TO 45 MPH WITH
GUSTS TO 60 MPH TONIGHT. THE WINDS WILL STAY STRONG INTO THURSDAY
MORNING BEFORE DECREASING IN THE AFTERNOON. THE PERIOD OF
STRONGEST WINDS WILL BE THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS.

&&

$$

MTZ066-261200-
/O.NEW.KBYZ.WI.Y.0013.091126T0400Z-091126T2000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
259 PM MST WED NOV 25 2009

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM MST
THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO A RANGE OF 30 TO 45 MPH WITH
GUSTS TO 60 MPH TONIGHT. THE WINDS WILL STAY STRONG INTO THURSDAY
MORNING BEFORE DECREASING IN THE AFTERNOON. THE PERIOD OF
STRONGEST WINDS SHOULD BE THURSDAY MORNING. THE STRONGEST WINDS
ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH
SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF
FIDDLER CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER
AND WEST ROSEBUD CREEK VALLEYS.

&&

$$
3 follow-up statements
000 
WWUS75 KBYZ 261007
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
307 AM MST THU NOV 26 2009

...STRONG WINDS WILL INCREASE OVER THE UPPER YELLOWSTONE AND UPPER
STILLWATER RIVER VALLEYS THIS MORNING...

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHEAST IDAHO AND LOW
PRESSURE OVER SOUTHERN CANADA WILL BRING STRONG WINDS TO THE
UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS TODAY. THE
STRONG WINDS WILL DIMINISHING BY EARLY AFTERNOON. 

MTZ065-262000-
/O.CON.KBYZ.WI.Y.0013.000000T0000Z-091126T2000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
307 AM MST THU NOV 26 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO A RANGE OF 30 TO 45 MPH WITH
GUSTS TO 60 MPH EARLY THIS MORNING. THE WINDS WILL STAY STRONG
THROUGH LATE MORNING BEFORE DECREASING BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS.

&&

$$

MTZ066-262000-
/O.CON.KBYZ.WI.Y.0013.000000T0000Z-091126T2000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
307 AM MST THU NOV 26 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO A RANGE OF 30 TO 45 MPH WITH
GUSTS TO 60 MPH EARLY THIS MORNING. THE STRONG WINDS WILL
DECREASE BY EARLY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY
LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER
CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH
WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER
RIVER AND WEST ROSEBUD CREEK VALLEYS.

&&

$$
000 
WWUS75 KBYZ 261617
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
917 AM MST THU NOV 26 2009

...STRONG WINDS EXPECTED ACROSS THE UPPER YELLOWSTONE AND UPPER
STILLWATER RIVER VALLEYS THIS MORNING...

.THE COMBINATION OF HIGH PRESSURE OVER SOUTHEAST IDAHO AND LOW
PRESSURE OVER SOUTHERN CANADA WILL BRING STRONG WINDS TO THE UPPER
YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS THIS MORNING. THE
STRONG WINDS WILL DECREASE SOME THIS AFTERNOON.

MTZ065-262000-
/O.CON.KBYZ.WI.Y.0013.000000T0000Z-091126T2000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
917 AM MST THU NOV 26 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE
THROUGH MIDDAY. WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON...BUT
REMAIN GUSTY THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE TRAVEL DIFFICULT. DRIVERS OF HIGH
PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY
STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS.

&&

$$

MTZ066-262000-
/O.CON.KBYZ.WI.Y.0013.000000T0000Z-091126T2000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
917 AM MST THU NOV 26 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE
THROUGH MIDDAY. WINDS WILL DECREASE SLIGHTLY THIS AFTERNOON...BUT
REMAIN GUSTY THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR FROM
NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER
WINDS ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG CROSS WINDS ARE EXPECTED...SO TRAVELERS SHOULD USE CAUTION.

&&

$$

JKL
000 
WWUS75 KBYZ 261952
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1252 PM MST THU NOV 26 2009

...STRONG WINDS HAVE DECREASED ACROSS THE UPPER YELLOWSTONE AND
UPPER STILLWATER RIVER VALLEYS...

.WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. CONDITIONS WILL
REMAIN FAVORABLE FOR GUSTY WINDS THROUGH THE OVERNIGHT HOURS.
HOWEVER...WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.

MTZ065-066-262100-
/O.CAN.KBYZ.WI.Y.0013.000000T0000Z-091126T2000Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
1252 PM MST THU NOV 26 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. THEREFORE...THE
WIND ADVISORY HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:40 PM MST, 19 minutes earlier.

Area forecast discussion, Nov 25, 2:40 PM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
240 PM MST WED NOV 25 2009

.SHORT TERM...VALID FOR THU AND FRI...

THE MAIN PROBLEM OF THE DAY WILL BE WIND OVER THE UPPER
YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS TONIGHT AND EARLY
THURSDAY. THE UPPER RIDGE PROVIDING MILD TEMPERATURES TODAY WILL
PUSH EAST AND GET FLATTENED TONIGHT AND THURSDAY. THIS WILL CAUSE
A LEE TROUGH FORMING ALONG THE FRONT RANGE TO DEEPEN. THIS WILL
COMBINE WITH HIGH PRESSURE OVER IDAHO INTO NORTHERN UTAH TO
INCREASE WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER
VALLEYS. MODELS WERE ADVERTISING A STRONGLY STABLE LOWER
ATMOSPHERE WITH A TIGHTENING SURFACE PRESSURE GRADIENT. GUIDANCE
WAS BELOW WIND ADVISORY CRITERIA FOR LATE TONIGHT AND EARLY
THURSDAY. MODELS WERE UNDER ESTIMATING THE STRENGTH OF THE
SURFACE HIGH OVER IDAHO BY ABOUT 5MB TODAY...SO BELIEVE WINDS
WILL END UP STRONGER THEN THAN MODELS WERE PRODUCING. DECIDED TO
ISSUE A WIND ADVISORY FOR LATE THIS EVENING THROUGH THURSDAY
MORNING. THE WINDS WILL DECREASE THURSDAY AFTERNOON AS THE TROUGH
MOVES OFF AND THE LOW LEVELS LOOSE THEIR STABILITY.

OTHERWISE...THE WEATHER PATTERN WAS POINTING TO A VERY MILD AND
DRY THANKSGIVING. AN UPPER RIDGE OVER THE GREAT BASIN WILL PUSH
EAST THE NEXT 24 HOURS. THIS RIDGE WILL PROVIDE DOWNSLOPE WARMING
WITH 850MB TEMPERATURES RISING TO AROUND 10C. HIGHS SHOULD
APPROACH 60 DEGREES OVER A LARGE PART OF THE FORECAST AREA. WINDS
COULD BECOME A CONCERN OVER THE FAVORED SOUTHWEST VALLEYS AGAIN
THURSDAY NIGHT AND FRIDAY MORNING AS SURFACE LOW PRESSURE MOVES
ACROSS SOUTHWEST CANADA. THE SURFACE HIGH OVER THE GREAT BASIN
SHOULD ERODE SOME AS MID LEVEL HEIGHTS FALL WITH AN UPPER TROUGH
MOVING INLAND...SO WILL NOT PUSH THE ADVISORY THAT FAR OUT AT
THIS TIME.

THE WESTERN UPPER TROUGH MENTIONED ABOVE WILL PUSH INTO THE GREAT
BASIN FRIDAY AFTERNOON. THE MODELS HAVE NOT BEEN OVERLY
CONSISTENT ON THIS TROUGH AS FAR AS STRENGTH AND PLACEMENT OF IT
OVER THE PAST FEW DAYS. THEY HAVE BEEN CONSISTENT ON MOVING IT
THROUGH THE AREA IN ONE FORM OR ANOTHER THOUGH...SO THIS WOULD
LEAD TO AN INTRODUCTION OF POPS FOR THE FRIDAY AFTERNOON AND
FRIDAY NIGHT TIME PERIOD. SOUTHWEST FLOW AHEAD OF THE TROUGH WILL
BRING MOISTURE INTO THE MOUNTAINS SO STEPPED POPS TO LIKELY
FRIDAY NIGHT THERE. THE TROUGH IS NOW PROGGED TO SPLIT AS IT
MOVES EAST FRIDAY NIGHT WITH THE STRONGEST ENERGY DIVING TOWARD
THE DESERT SOUTHWEST. DOES NOT LOOK LIKE A TREMENDOUS
PRECIPITATION MAKER AT THE MOMENT...BUT WILL KEEP THE IDEA OF
SCATTERED POPS GOING. THE TIMING OF THE TROUGH AND ASSOCIATED
COLD FRONT IS A LITTLE LATER...SO THE BEST SHOT OF RAIN AND SNOW
SHOWERS FOR BILLINGS WILL BE OVERNIGHT. HUMPHREY

.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...

THE EXTENDED PERIOD BEGINS SATURDAY MORNING WITH A SPLITTING
UPPER-LEVEL TROUGH OVER THE REGION. THE STRONGEST Q-G FORCING
WITH THIS FEATURE REMAINS NORTH AND SOUTH OF THE CWA. BROAD
BRUSHED SLIGHT CHANCE POPS ACROSS THE PLAINS WITH CHANCE POPS
OVER THE MOUNTAINS FOR SATURDAY. LINGERED POPS INTO EARLY SUNDAY
BEFORE AN UPPER-LEVEL RIDGE SHIFTS OVER THE REGION. DRY
CONDITIONS ARE EXPECTED FOR MONDAY WITH WARMER TEMPERATURES. THE
NEXT UPPER- LEVEL TROUGH PUSHES INTO THE REGION LATE MONDAY INTO
TUESDAY. ADJUSTED POPS TO COVER MAINLY WESTERN ZONES EARLY
TUESDAY. SPREAD POPS EASTWARD DURING THE DAY ON TUESDAY. THIS
TROUGH AMPLIFIES AND CLOSES OFF INTO AN UPPER-LEVEL LOW ON
WEDNESDAY. THE FLOW BECOMES STAGNANT LEAVING NORTHERLY FLOW OVER
THE REGION THROUGH THE REMAINDER OF THE EXTENDED PERIOD. CONFINED
POPS TO LOCAL MOUNTAIN RANGES FOR WEDNESDAY INTO EARLY THURSDAY
IN RESPONSE. SCHUKNECHT

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA THROUGH
THURSDAY. THE PRIMARY AVIATION CONCERN WILL BE STRONG WINDS
DEVELOPING ALONG THE BEARTOOTH FOOTHILLS WEST INTO KLVM. WINDS
ARE EXPECTED TO INCREASE IN STRENGTH OVERNIGHT AND CONTINUE
THROUGH THURSDAY MORNING. DURING THIS TIME...EXPECT WINDS 25-40
KTS WITH A FEW GUSTS TO AROUND 50 KTS. WINDS WILL TAPER OFF
SLIGHTLY THURSDAY AFTERNOON. SCHUKNECHT

&&

.PRELIMINARY POINT TEMP/POPS...

    THU     FRI     SAT     SUN     MON     TUE     WED
-----------------------------------------------------------
BIL 034/060 032/054 028/039 025/039 021/050 024/040 023/031
    00/N    00/B    32/J    20/B    00/B    22/J    11/B
LVM 033/057 034/050 022/034 017/037 023/046 024/037 020/029
    00/N    02/W    32/J    21/B    11/N    33/J    11/B
HDN 029/061 030/056 025/042 020/042 020/051 021/044 020/034
    00/U    00/B    22/W    21/B    00/B    12/W    11/B
MLS 027/060 029/054 027/042 019/041 018/048 020/040 021/036
    00/U    00/B    22/W    21/B    01/B    12/J    11/B
4BQ 027/062 029/055 026/041 020/040 018/048 020/042 021/033
    00/U    00/U    22/J    21/B    00/B    12/J    11/B
BHK 024/057 028/053 024/039 018/039 015/041 019/039 020/036
    00/U    00/U    22/J    21/B    10/B    12/J    11/B
SHR 028/061 030/055 024/040 016/040 015/050 019/039 019/031
    00/U    00/B    23/J    21/B    00/B    12/J    11/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM MST
      THURSDAY FOR ZONES 65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Nov 25, 2:58 PM MST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
258 PM MST WED NOV 25 2009

MTZ028>042-056>058-063>068-WYZ098-099-262200-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
258 PM MST WED NOV 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG AND GUSTY WINDS WILL DEVELOP OVER THE UPPER YELLOWSTONE
AND STILLWATER RIVER VALLEYS LATE TONIGHT. SUSTAINED WINDS OF 30
TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED LATE THIS EVENING
THROUGH THE OVERNIGHT HOURS. THESE STRONG WINDS CAN PRODUCE
DANGEROUS CROSSWINDS ESPECIALLY FOR HIGH-PROFILE VEHICLES.
PERSONS DRIVING ON INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON
SHOULD BE PREPARED FOR DANGEROUS CROSSWINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
STRONG WINDS WILL CONTINUE OVER THE UPPER YELLOWSTONE AND
STILLWATER RIVER VALLEYS THROUGH THANKSGIVING MORNING. SUSTAINED
WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED THROUGH
THE MORNING HOURS. PERSONS TRAVELING ALONG INTERSTATE 90 BETWEEN
SPRINGDALE AND LIVINGSTON SHOULD BE PREPARED FOR DANGEROUS
CROSSWINDS. WINDS ARE EXPECTED TO WEAKEN SLIGHTLY BY THURSDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.